A priori estimate result for an inverse problem of transport theory

Автор: Lahrech Samir

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.8, 2006 года.

Бесплатный доступ

We establish a priori estimate result for an inverse problem of transport theory. We refer to [1], where some existence and uniqueness results are proved.

Короткий адрес: https://readera.org/14318178

IDR: 14318178

Список литературы A priori estimate result for an inverse problem of transport theory

  • Prilepko A. I., Ivankov A. L.//Diff. equation.-1985.-V. 21.-P. 109-119.
  • Prilepko A. I., Ivankov A. L.//Diff. equation.-1985.-V. 21.-P. 870-885.
  • Prilepko A. I., Ivankov A. L. Inverse problems for an equation of transport theory//Rapp. As urss.-1984.-№ 276.-P. 555-559.
  • Iosida K. Functional analysis.-Berlin a.o.: Springer, 1965.
Статья научная